# SDR SWIA201229433

- Difficulty date: January 29, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 20,557 hours, 17,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FORWARD EXTERIOR EMERGENCY LIGHTS ON RIGHT SIDE ARE OUT.  (FLT 5652)  RELAMPED EMERGENCY LIGHTS.
